I am new to this group. I have been on 40mg of prednisone daily since 16th November. Prior to that was on 30mg then increased to 60mg for 10 days. The past few days I have been reduced to 35mg daily. I have rheumatoid arthritis and it has affected my eye. The steroids have been given to reduce the pain and inflammation in my eye and although my eye is now stable I can't come off them until I start my new biologic medication for the arthritis. Just lately I have been really breathless on the least movements and so emotional. I have chubby cheeks and feel that I am HUGH at the moment. I am generally a very active person and runner. I believe these are some side effects of the drug but I am feeling so disheartened at the moment. I know without the steroids I could potentially lose my sight so I keep plodding on. I suppose I'm after reassurance that things will eventually improve once I come off them. Doctor has now signed me off work as I am not sleeping and managing any level of stress. I have a supportive family but feel I go on and on and they can't really understand my emotions.
Will it get better. On 35mg prednisone a day and now struggling?
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2010 • 2 answers
Posted 30 Jun 2011 • 1 answer
Posted 9 Jun 2012 • 5 answers
Rheumatoid Arthritis - Just diagnosed with RA. Began Plaquenil & prednisone. SHould I push for using
Posted 23 May 2015 • 2 answers
Posted 15 Jun 2015 • 6 answers